# SDR AALA20180211002

- Difficulty date: February 9, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 1,397 hours, 539 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER ACCUMUILATOR HAD LOW PRESSURE.  SERVICED THE DOOR DAMPER IAW AMM 52-10-00.
